# SDR U2RA201706130003

- Difficulty date: January 28, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Nacelle
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D CHECK INSPECTION,  FOUND THE NR 4 ENGINE OTBD CORE COWL WITH WEAR GROOVE AT PRE-COOLER EXHAUST DUCT OPENING.  REPAIRED IAW EO MAS-J217-N919CA-004.
